# SDR UPS02439310

- Difficulty date: August 15, 2002
- Submitted: September 6, 2002
- Operation: Air carrier
- Aircraft: N672UP
- Make and model: Boeing 747123
- Aircraft serial: 20324
- Aircraft time: 68,213 hours, 20,211 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C FUSELAGE RT TUNNEL STA 260 CANTED BULKHEAD WEB RADIUS CRACKED AT WL 180 RBL 70.  FUSELAGE RT TUNNEL STA 260 CANTED BULKHEAD WEB RADIUS CRACKED AREA REPAIRED AS PER SRM 53-10-04 FIG 6.
